OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.39 (2007) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4111

Title: Minimal Primes over $P_3(M)$
Authors: Grieco, Elena
Guerrieri, Anna
Keywords: Permanent
Hankel Matrix
Minimal Primes
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Citation: Elena Grieco, Anna Guerrieri, "Minimal Primes over $P_3(M)$”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 217-229.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: We provide the minimal primes over the ideal generated by $3 \times 3$ subpermanents of an $m \times n$ Hankel matrix.
URI: http://hdl.handle.net/10077/4111
ISSN: 0049-4704
MS Classification: 13F20
13P1.0
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:

File Description SizeFormat
GriecoGuerrieriRendMat39.pdf131.7 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.